# SDR IPXA10163455

- Difficulty date: October 21, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 5,835 hours, 3,551 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327072700400
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, FLOOR PANEL 231KJ DELAMINATED.  FABRICATED MAIN DECK FLOOR PANEL 231KJ REF EO A300-5320-16407, APPX A AND B.
